Singularity of parabolic measures
Compositio Mathematica, Volume 40 (1980) no. 2, p. 243-250
@article{CM_1980__40_2_243_0,
     author = {Kaufman, Robert and Wu, Jang-Mei},
     title = {Singularity of parabolic measures},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {40},
     number = {2},
     year = {1980},
     pages = {243-250},
     zbl = {0387.31001},
     mrnumber = {563542},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__40_2_243_0}
}
Kaufman, Robert; Wu, Jang-Mei. Singularity of parabolic measures. Compositio Mathematica, Volume 40 (1980) no. 2, pp. 243-250. http://www.numdam.org/item/CM_1980__40_2_243_0/

[1] B.E.J. Dahlberg: On estimates of harmonic measures. Arch. Rational Mech. Anal. 65, No. 3 (1977) 275-288. | MR 466593 | Zbl 0406.28009

[2] E.G. Effros and J.L. Kazdan: On the Dirchlet problem for the heat equation. Indiana Univ. Math. J. 20 (1971) 683-693. | MR 268543 | Zbl 0216.12702

[3] A. Friedman: Partial differential equations of parabolic type. Prentice-Hall, 1964. | MR 181836 | Zbl 0144.34903

[4] J.T. Kemper: Temperatures in several variables: kernel functions, representations and parabolic boundary values. Trans. Amer. Math. Soc., 167 (1972) 243-262. | MR 294903 | Zbl 0238.35039

[5] I.G. Petrowski: Zur Ersten Randwertaufgaben der Warmeleitungsgleichung. Compositio Math. 1 (1935) 383-419. | JFM 60.1140.01 | Numdam | Zbl 0010.29903

[6] J.-M. Wu: On parabolic measures and subparabolic functions. Trans. Amer. Math. Soc. 251 (1979) 171-186. | MR 531974 | Zbl 0426.35044